# SDR VNAA0302022

- Difficulty date: February 24, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 18,505 hours, 15,921 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PUSHER FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW RESET THE PUSHER AND FLIGHT 4140 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4140 THEN DEPARTED WITH NO FURTHER INCIDENTS.
